You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1967/18/1
On projective spaces and resolutions in categories of completely regular spaces
Download
PDF
- On projective spaces and resolutions in categories of completely regular spaces
Article
Original scientific text
Title
On projective spaces and resolutions in categories of completely regular spaces
Authors
J. Mioduszewski
1
,
L. Rudolf
1
Affiliations
Wrocław
Colloquium Mathematicum
1967/18/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
185-196
Main language of publication
English
Published
1967
Exact and natural sciences
mathematics